# SDR CALA2019040800554

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 76,365 hours, 10,691 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: BOEING
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1  ENGINE INBOARD SIDE NACELLE STRUT ACCESS PANEL 436AR IS MISSING. PLACED ON CDL. CDL 54BE TOMC REJECTED DUE TO PDA 2 LOG PAGE GENERATED. CLOSED BY TOMC. PDA 2 L/P 9296893 GENERATED AND ESC ADVISED.
